Alert archive / Montana / Wind Advisories in 2022
Wind Advisory 13, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Feb 24, 2022, 2:18 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Feb 25, 2022, 6:00 PM MST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2022, 2:18 PM MST (21:18 UTC)
- In effect from
- Feb 25, 2022, 6:00 PM MST
- Expired
- Feb 27, 2022, 1:50 PM MST
- In force
- 44 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
991 WWUS75 KBYZ 242118 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 218 PM MST Thu Feb 24 2022 MTZ065-066-252130- /O.NEW.KBYZ.WI.Y.0013.220226T0100Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 218 PM MST Thu Feb 24 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...From 6 PM Friday to 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Vertz
9 follow-up statements
410 WWUS75 KBYZ 250930 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 230 AM MST Fri Feb 25 2022 MTZ065-066-260930- /O.CON.KBYZ.WI.Y.0013.220226T0100Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 230 AM MST Fri Feb 25 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...From 6 PM this evening to 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Areas of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arthur
797 WWUS75 KBYZ 252048 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 148 PM MST Fri Feb 25 2022 MTZ065-066-262100- /O.CON.KBYZ.WI.Y.0013.220226T0100Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 148 PM MST Fri Feb 25 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...From 6 PM this evening to 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Areas of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Palmquist
759 WWUS75 KBYZ 260354 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 854 PM MST Fri Feb 25 2022 MTZ065-066-270400- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 854 PM MST Fri Feb 25 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Areas of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings TWH
230 WWUS75 KBYZ 260755 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 1255 AM MST Sat Feb 26 2022 MTZ141-172-228-270800- /O.NEW.KBYZ.HW.W.0009.220226T0800Z-220228T0100Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Harlowton, Big Timber, and Melville 1255 AM MST Sat Feb 26 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills and Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 from Big Timber through Judith Gap. * ADDITIONAL DETAILS...Areas of blowing and drifting snow will be common, with visibility below 1 mile at times. Drifting snow will especially impact rural roads. Blowing and drifting snow should diminish by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ MTZ065-066-270800- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 1255 AM MST Sat Feb 26 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Areas of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. Blowing and drifting snow should diminish by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arthur
856 WWUS75 KBYZ 262035 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 135 PM MST Sat Feb 26 2022 MTZ141-172-228-272045- /O.CON.KBYZ.HW.W.0009.000000T0000Z-220228T0100Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Harlowton, Big Timber, and Melville 135 PM MST Sat Feb 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph occurring. * WHERE...Southern Wheatland, Melville Foothills and Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 from Big Timber through Judith Gap. * ADDITIONAL DETAILS...Patches of blowing and drifting snow will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ MTZ065-066-272045- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 135 PM MST Sat Feb 26 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph occurring. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Patches of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Borsum
654 WWUS75 KBYZ 270323 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 823 PM MST Sat Feb 26 2022 MTZ141-172-228-280100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-220228T0100Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Harlowton, Big Timber, and Melville 823 PM MST Sat Feb 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...West winds gusting up to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills and Northern Sweet Grass. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 from Big Timber through Judith Gap. * ADDITIONAL DETAILS...Patches of blowing and drifting snow are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ MTZ065-066-280100- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 823 PM MST Sat Feb 26 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... * WHAT...Southwest winds gusting up to 65 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST Sunday. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Patches of blowing snow will also reduce visibilities at times. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Reimer
192 WWUS75 KBYZ 270921 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 221 AM MST Sun Feb 27 2022 MTZ141-172-228-280100- /O.CON.KBYZ.HW.W.0009.000000T0000Z-220228T0100Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Harlowton, Big Timber, and Melville 221 AM MST Sun Feb 27 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds gusting up to 60 mph expected. * WHERE...Southern Wheatland, Melville Foothills and Northern Sweet Grass. * WHEN...Until 6 PM MST this evening. * IMPACTS...Strong crosswinds will make travel difficult along Highway 191 from Big Timber through Judith Gap. * ADDITIONAL DETAILS...Patches of blowing and drifting snow are possible, mainly this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ MTZ065-066-280100- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 221 AM MST Sun Feb 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest winds gusting up to 60 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST this evening. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Patches of blowing snow will also reduce visibilities at times, mainly this morning. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arthur
944 WWUS75 KBYZ 271235 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 535 AM MST Sun Feb 27 2022 MTZ141-172-228-271345- /O.CAN.KBYZ.HW.W.0009.000000T0000Z-220228T0100Z/ Northern Sweet Grass-Melville Foothills-Southern Wheatland- Including the locations of Harlowton, Big Timber, and Melville 535 AM MST Sun Feb 27 2022 ...HIGH WIND WARNING IS CANCELLED... While winds will gust to 40 to 50 mph today...the threat of winds reaching 58 mph has ended. Therefore, the High Wind Warning is cancelled. $$ MTZ065-066-280100- /O.CON.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 535 AM MST Sun Feb 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...Southwest winds gusting up to 60 mph expected. * WHERE...Beartooth Foothills and Livingston Area. * WHEN...Until 6 PM MST this evening. * IMPACTS...Strong crosswinds will make travel difficult along Interstate 90 from Livingston to Big Timber and roads along the Beartooth Foothills. * ADDITIONAL DETAILS...Patches of blowing snow will also reduce visibilities at times, mainly this morning. Be aware of possible drifting snow, especially on rural roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution and consider postponing travel until winds subside, or take an alternate route. && $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Arthur
056 WWUS75 KBYZ 272050 NPWBYZ URGENT - WEATHER MESSAGE National Weather Service Billings MT 150 PM MST Sun Feb 27 2022 MTZ065-066-272200- /O.CAN.KBYZ.WI.Y.0013.000000T0000Z-220228T0100Z/ Livingston Area-Beartooth Foothills- Including the locations of Limestone, Dean, Mc Leod, Fishtail, Livingston, and Nye 150 PM MST Sun Feb 27 2022 ...WIND ADVISORY IS CANCELLED... Winds will continue to gust 40 to 50 mph through the night and into Monday. $$ Additional graphics for this hazard can be found at http://www.weather.gov/billings Borsum
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Feb 24, 11:17 AM MST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 24, 11:17 AM MST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Billings MT
1117 AM MST Thu Feb 24 2022
.UPDATE...
Have opted to end the Wind Chill Advisory an hour early giving
quickly improving temperatures. Few other changes to the forecast
other than bringing in observations for near term temperatures.
Snow showers still possible this afternoon and evening.
VandenBoogart
&&
.DISCUSSION...
Today through Friday...
Strong shortwave evident on water vapor imagery along the BC coast
early this morning will rotate SE into the area today. PoPs on NBM
looked too low, given associated moisture and strength of wave, so
have increased PoPs over the far W this morning and over the SW
mountains this afternoon. Also added low PoPs to the NE Bighorns.
The wave will continue to affect the area this evening and had
slight chance PoPs from near K3HT S and SE into W Sheridan County.
Kept higher PoPs in the SW mountains. Kept patchy low PoPs in late
tonight as the system moves out. Friday looked dry as lee
troughing strengthens over the area. Had areas of blowing snow,
mainly over areas from Judith Gap to K6S0 to KLVM today with the
good snow pack on the ground and gusty winds. Went with patchy
blowing snow in these areas tonight with lighter winds. Winds will
increase over the W on Friday, then over other parts of the area
Fri. afternoon. Added blowing snow to the windy areas.
For temps...went below NBM today in the west due to good snow
pack and a little below the NBM for mins tonight. Went close to
the NBM for Friday as the airmass moderates under downslope flow.
Will continue the Wind Chill Advisory until noon MST today. Arthur
Friday night through Wednesday...
Early in the extended the main weather threat will be the
increasing winds over areas west of Billings. In addition to
reaching advisory levels in some areas, areas of blowing/drifting
snow will become an issue, mainly through Saturday. Areas from Nye
to Livingston and Big Timber will see the strongest winds and the
highest blowing snow potential, but the threat for at least
significant drifting looks more widespread to include areas from
the Musselshell river valley southeast through Billings and into
Big Horn county. May need a few wind/blowing snow highlights to
account for these threats as we get closer to the start of
stronger winds Friday night.
As we move through the weekend into early next week will see
strong ridging aloft pushing warmer air into the region with a
steady warming trend peaking Tuesday with temperatures in the
mid 40s to mid 50s. Under the ridge not expecting any lower
elevation precipitation, though by early next week could see some
moisture working into the western mountains.
Next storm system arrives for Wednesday and may last through the
end of the work week. This system is Pacific in nature and while
snow is in the forecast with this system, especially in the
mountains, so is rain as temperatures during the day will be in
the 40s to lower 50s outside of mountain locations
Wednesday/Thursday. Temperatures trend cooler into the 30s by
Friday. Chambers
&&
.AVIATION...
THERE WILL BE A CHANCE OF SNOW WEST OF KBIL AND OVER THE NORTHEAST
BIGHORNS THIS AFTERNOON. CHANCES FOR SNOW WILL BE WEST AND SOUTH
OF KBIL THIS EVENING. EXPECT MVFR TO OCCASIONAL IFR CONDITIONS IN
THESE AREAS. MVFR CEILINGS ARE ALSO POSSIBLE AT KMLS TONIGHT, MID-
LEVEL CLOUDS MAY REMAIN SCATTERED KEEPING VFR CONDITIONS IN
PLACE. AREAS OF BLOWING SNOW MAY ALSO REDUCE VISIBILITIES AT TIMES
FROM JUDITH GAP TO K6S0 TO KLVM TODAY AND TONIGHT DUE TO WIND
GUSTS IN THE 20-30 KT RANGE. EXPECT AREAS OF MOUNTAIN OBSCURATION
THROUGH THE EARLY OVERNIGHT.
VANDENBOOGART
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Fri Sat Sun Mon Tue Wed
-------------------------------------------------------
BIL 016 002/026 016/035 020/041 023/045 029/049 031/049
0/E 10/U 00/Q 00/N 01/B 11/E 13/R
LVM 015 002/029 016/042 021/047 026/048 033/052 037/052
2/S 20/N 00/Q 00/N 11/N 12/S 24/O
HDN 015 902/029 005/037 010/041 018/045 023/051 027/052
0/B 10/U 00/U 00/B 01/B 01/E 12/O
MLS 008 903/024 011/034 017/040 021/044 026/051 029/052
0/B 00/B 00/U 00/B 00/B 00/B 11/E
4BQ 015 902/028 010/039 016/047 024/048 027/054 031/056
0/B 00/B 00/U 00/B 00/B 00/B 11/B
BHK 012 906/024 011/034 018/041 022/043 026/050 027/051
0/U 00/Q 00/Q 00/B 00/B 10/B 01/B
SHR 014 001/027 007/042 017/051 023/050 027/056 030/055
0/B 00/B 00/U 00/B 01/B 00/B 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...None.
WY...None.
&&
weather.gov/billingsHazardous weather outlook, Feb 24, 8:44 AM MST, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Billings MT Issued by National Weather Service Riverton WY 844 AM MST Thu Feb 24 2022 MTZ034-042-063-065-066-141-172-228-251015- Northern Stillwater-Golden Valley-Judith Gap-Livingston Area- Beartooth Foothills-Northern Sweet Grass-Melville Foothills- Southern Wheatland- 844 AM MST Thu Feb 24 2022 This Hazardous Weather Outlook is for portions of central Montana and south central Montana. * WHAT...Strong Winds and Blowing Snow. * WHERE...Western foothills and adjacent plains. * WHEN...Friday night into Saturday for blowing snow, winds continue into Sunday. * ADDITIONAL DETAILS...As cold air moves out of the area strong wind gusts of 40 to 60 mph are expected to develop in the western foothills and spill into the adjacent plains. Strong winds can be expected to continue into Sunday. * ADDITIONAL HAZARD CONCERNS...The gusty winds will create areas of significant blowing and drifting snow Friday night through Saturday, impacting portions of I-90 and Highway 191. Rural roads may drift closed at times making travel difficult. As temperatures warm late Saturday blowing snow impacts will diminish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be sure to stay tuned for further updates on this potential hazardous weather. Additional graphics can be found at: https://www.weather.gov/billings &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.